# SDR DALA1216270697

- Difficulty date: February 27, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 43,507 hours, 16,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE DENTS ON FUSELAGE STA 610-620 BETWEEN STR 15-17L.  COMPLIED WITH ERA 500520-14 REV ORIG ON N/R CARD 195865.
